On the Stability of Families of Dynamical Systems
Differencialʹnye uravneniâ, Tome 38 (2002) no. 4, pp. 447-452
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2002_38_4_a1,
author = {N. A. Bobylev and A. V. Il'in and S. K. Korovin and V. V. Fomichev},
title = {On the {Stability} of {Families} of {Dynamical} {Systems}},
journal = {Differencialʹnye uravneni\^a},
pages = {447--452},
year = {2002},
volume = {38},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2002_38_4_a1/}
}
TY - JOUR AU - N. A. Bobylev AU - A. V. Il'in AU - S. K. Korovin AU - V. V. Fomichev TI - On the Stability of Families of Dynamical Systems JO - Differencialʹnye uravneniâ PY - 2002 SP - 447 EP - 452 VL - 38 IS - 4 UR - http://geodesic.mathdoc.fr/item/DE_2002_38_4_a1/ LA - ru ID - DE_2002_38_4_a1 ER -
N. A. Bobylev; A. V. Il'in; S. K. Korovin; V. V. Fomichev. On the Stability of Families of Dynamical Systems. Differencialʹnye uravneniâ, Tome 38 (2002) no. 4, pp. 447-452. http://geodesic.mathdoc.fr/item/DE_2002_38_4_a1/